# SDR CAL960450

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Condition: Failed
- Location: Te Flap Fairing
- Stage of operation: CL
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AIRFRAME VIBRATION AFTER TAKEOFF FROM PHX.  THE FLIGHT CONTINUED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT INBOARD FLAP FAIRING HAD DEPARTED THE AIRCRAFT.  THE FAIRING WAS RECOVERED ON OR NEAR THE RUNWAY AT PHX.  A NEW FAIRING WAS INSTALLED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  INVESTIGATION REVEALED THAT ONE OF THE FAIRING GUIDE PINS HAD BROKEN OFF RESULTING IN EVENTUAL SEPARATION OF THE FAIRING FROM THE AIRCRAFT.
